Alert archive / Utah / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 17, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 31, 2012, 8:42 PM MDT for Box Elder County, Tooele County, Utah. It was in force for 78 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2012, 8:42 PM MDT (02:42 UTC)
- Expired
- Aug 31, 2012, 10:00 PM MDT
- In force
- 78 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Box Elder County, UT, Tooele County, UT
The radar
The Salt Lake City radar (KMTX), 57 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 9:15 PM MDT | TSTM WND GST 78 | Aragonite, UT | I-80 AT GRASSEY - 4650 FT |
| Aug 31, 9:15 PM MDT | NON-TSTM WND GST 78 | Aragonite, UT | I-80 AT GRASSEY - 4650 FT |
| Aug 31, 9:25 PM MDT | TSTM WND GST 62 | Hogup Siding, UT | EAGLE RANGE - 4239 FT |
| Aug 31, 9:25 PM MDT | NON-TSTM WND GST 62 | Hogup Siding, UT | EAGLE RANGE - 4239 FT |
| Aug 31, 9:30 PM MDT | TSTM WND GST 64 | Lake Point, UT | GUNNISON ISLAND - 4242 FT |
| Aug 31, 9:30 PM MDT | TSTM WND GST 67 | Lake Point, UT | LAKESIDE MOUNTAIN - 5039 FT |
| Aug 31, 9:30 PM MDT | NON-TSTM WND GST 67 | Lake Point, UT | LAKESIDE MOUNTAIN - 5039 FT |
| Aug 31, 9:45 PM MDT | TSTM WND GST 66 | Lake Point, UT | GUNNISON ISLAND - 4242 FT |
| Aug 31, 9:45 PM MDT | NON-TSTM WND GST 66 | Lake Point, UT | GUNNISON ISLAND - 4242 FT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 2.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 167 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 2570 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
601
WUUS55 KSLC 010242
SVRSLC
UTC003-045-010400-
/O.NEW.KSLC.SV.W.0017.120901T0242Z-120901T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
842 PM MDT FRI AUG 31 2012
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BOX ELDER COUNTY IN UTAH
TOOELE COUNTY IN UTAH
* UNTIL 1000 PM MDT
* AT 837 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF LYNN TO 20 MILES SOUTHWEST OF
KNOLLS...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
I-80 FROM WENDOVER TO EAST TO DELLE INCLUDING KNOLLS
PARK VALLEY... DUGWAY... CLIVE... CURLEW JUNCTION... DELLE...
LAKESIDE...LOCOMOTIVE SPRINGS AND GUNNISON ISLAND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS IN EXCESS OF 70 MPH WERE REPORTED IN WENDOVER WITH
THIS STORM. SEVERE CROSSWINDS ALONG I-80 WITH THIS STORM. MOTORISTS
ARE ENCOURAGED TO PULL OVER AND LET THE STORM PASS.
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
&&
LAT...LON 4199 11284 4104 11266 4001 11251 3991 11402
4196 11382
TIME...MOT...LOC 0238Z 235DEG 27KT 4175 11371 4049 11349
$$
MPS3 follow-up statements
799
WWUS55 KSLC 010308
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
908 PM MDT FRI AUG 31 2012
UTC003-045-010400-
/O.CON.KSLC.SV.W.0017.000000T0000Z-120901T0400Z/
TOOELE UT-BOX ELDER UT-
908 PM MDT FRI AUG 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR CENTRAL BOX ELDER AND TOOELE COUNTIES...
AT 900 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR PARK VALLEY TO CLIVE TO 30 MILES
WEST OF DUGWAY...MOVING NORTHEAST AT 35 MPH.
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING WIND GUSTS TO 72 MPH
NEAR WENDOVER. WIND GUSTS TO 60 MPH HAVE BEEN REPORTED ALONG I-80
ACROSS THE SALT FLATS.
* LOCATIONS IN THE WARNING INCLUDE...
I-80 ACROSS WESTERN UTAH
CLIVE... PARK VALLEY... LAKESIDE... GUNNISON ISLAND... CURLEW
JUNCTION... DELLE... LOCOMOTIVE SPRINGS AND DUGWAY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
&&
LAT...LON 4042 11382 4084 11369 4196 11382 4199 11284
4104 11266 4001 11251 3991 11402
TIME...MOT...LOC 0304Z 239DEG 32KT 4187 11344 4082 11306
4014 11335
$$
MPS014
WWUS55 KSLC 010346
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
946 PM MDT FRI AUG 31 2012
UTC003-045-010400-
/O.CON.KSLC.SV.W.0017.000000T0000Z-120901T0400Z/
TOOELE UT-BOX ELDER UT-
946 PM MDT FRI AUG 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR CENTRAL BOX ELDER AND CENTRAL TOOELE COUNTIES...
AT 944 PM MDT... CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES NORTH OF CURLEW JUNCTION TO 17 MILES NORTH OF DELLE TO 12 MILES
NORTHWEST OF DUGWAY...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
DUGWAY
A WIND GUST TO 78 MPH WAS REPORTED ALONG I-80 NEAR GRASSEY AT 915.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
&&
LAT...LON 4007 11337 4092 11325 4197 11357 4199 11284
4104 11266 4001 11251
TIME...MOT...LOC 0345Z 239DEG 32KT 4206 11302 4101 11265
4033 11294
$$
MPS597
WWUS55 KSLC 010403
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1003 PM MDT FRI AUG 31 2012
UTC003-045-010412-
/O.EXP.KSLC.SV.W.0017.000000T0000Z-120901T0400Z/
TOOELE UT-BOX ELDER UT-
1003 PM MDT FRI AUG 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BOX ELDER AND CENTRAL
TOOELE COUNTIES HAS EXPIRED...
THE STORMS HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BOX
ELDER...WESTERN DAVIS...NORTHEASTERN TOOELE...AND SOUTHWESTERN WEBER
COUNTIES IN UTAH
LAT...LON 4007 11337 4092 11325 4197 11357 4199 11284
4104 11266 4001 11251
TIME...MOT...LOC 0346Z 239DEG 32KT 4206 11301 4101 11264
4033 11293
$$
MPSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 6:00 PM MDT, 2 hours 42 minutes earlier.
Area forecast discussion, Aug 31, 6:00 PM MDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
600 PM MDT FRI AUG 31 2012
.SYNOPSIS...DEEP MOISTURE WILL REMAIN OVER THE AREA THROUGH
TOMORROW. A GRADUAL DRYING TREND WILL DEVELOP ACROSS MAINLY THE
NORTHERN HALF OF UTAH LATE IN THE WEEKEND...THEN SPREAD INTO ALL
BUT THE EXTREME SOUTH EARLY NEXT WEEK.
&&
.DISCUSSION...WATER VAPOR SATELLITE LOOP SHOWS SOUTHWEST FLOW ALOFT
AS A TROUGH APPROACHES THE WEST COAST. THE LEAD SHORTWAVE IS ABOUT
TO EJECT NORTHEAST INTO CENTRAL CALIFORNIA AS THE ASSOCIATED UPPER
LEVEL JET NOSES INTO CENTRAL NEVADA.
RUC INDICATES PRECIPITABLE WATER OF 1-1.33" HAS ESTABLISHED ITSELF
ACROSS THE REGION...WITH DEWPOINTS CLIMBING AN AVERAGE 5-15F DURING
THE PAST 24 HOURS WELL INTO THE 50S ACROSS MOST VALLEYS. 15Z SHORT
RANGE ENSEMBLES INDICATE AT LEAST 250 J/KG OF MUCAPE OVERNIGHT TO AS
MUCH AS 750 J/KG.
MEANWHILE THE EXIT REGION OF THE UPPER LEVEL JET THAT IS CURRENTLY
SUPPORTING NUMEROUS SHOWERS AND THUNDERSTORM ACROSS NEVADA WILL NOSE
INTO WEST CENTRAL UTAH LATE THIS EVENING AND STRETCH ACROSS UTAH
FROM SOUTHWEST TO NORTHEAST BY MORNING. THE COMBINATION OF
APPROACHING DYNAMICS...AND MOISTURE/INSTABILITY IN PLACE SHOULD LEAD
TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS WESTERN AND NORTHERN
UTAH OVERNIGHT. UPDATING TO INCREASE POPS...INCLUDING INTO SCATTERED
CATEGORY FOR THE REMAINDER OF CENTRAL AND SOUTHERN UTAH OVERNIGHT.
TOUCHED UP SKY (BASED ON IR SATELLITE AND PROPAGATION OF THE JET)
AND WINDS. LOWERED OVERNIGHT LOWS WHERE ACTIVITY SHOULD BE ENOUGH TO
COOL TEMPERATURES CLOSER TO DEWPOINTS.
PREVIOUS DISCUSSION FOLLOWS...
UPSTREAM TROUGH EDGING INLAND IS QUICKLY BECOMING
THE DOMINANT FEATURE OF NOTE ON THE LARGE SCALE. HIGH PRESSURE
EAST OF THE AREA CONTINUES TO FEED MOISTURE INTO THE DESERT
SOUTHWEST ...THIS ALLOWING THE INCREASING SOUTHWESTERLY FLOW ALOFT
IN ADVANCE OF SAID TROUGH TO ADVECT DEEP LAYER MOISTURE ON THE
ORDER OF 1 PLUS INCH PWAT ACROSS THE AREA. DYNAMIC SUPPORT REMAINS
UPSTREAM AT THIS TIME ALLOWING FOR GENERALLY FAST MOVING AND
UNORGANIZED CONVECTION THIS AFTERNOON...THOUGH AREAL COVERAGE IS
INCREASING VERSUS THE LAST FEW DAYS. WITH FURTHER DOWNSTREAM
PROGRESSION OF TROUGH WILL SEE THIS CHANGE HOWEVER.
250MB ANALYSIS INDICATE A STRENGTHENING 70 KNOT SW-NE ORIENTED JET
OVER SOCAL AT THIS TIME...WITH 12Z NAM12/GFS CAPTURING THIS QUITE
NICELY. PROGS OF SAID GUIDANCE CONTINUE TO STRENGTHEN
AFOREMENTIONED JET OVER THE NEXT 24 HOURS WHILST FAVORABLY
POSITIONING IT OVER NORTHERN UTAH COME SATURDAY AFTERNOON. AREA OF
GREATEST LIFT/DIVERGENCE ALOFT WITHIN ENTRANCE REGION OF STREAK
EXPECTED TO BE OVER CENTRAL/SOUTHERN UTAH WHERE THE BEST POTENTIAL
OF ORGANIZED AND LIKELY STRONG CONVECTION WILL TAKE PLACE. SEVERE
CAN NOT BE RULED OUT. ALTHOUGH STORM MOTIONS WILL BE
ELEVATED...FEEL THE THREAT OF TRAINING STORMS AND LIKELIHOOD OF
HEAVY RAINERS WITHIN A STILL DEEPLY MOIST AND UNSTABLE AIRMASS
WARRANTS A FLASH FLOOD WATCH...THIS COVERING MUCH OF CENTRAL AND
SOUTHERN UTAH AND THE BURN SCARS IN THE NORTH FOR SATURDAY. AS THE
TROUGH LIFTS NORTHEAST LATE DAY THE UPPER JET WILL BEGIN TO FAVOR
NORTHEASTERN PORTIONS OF THE AREA WELL INTO THE EVENING HOURS.
A DRYING WESTERLY FLOW WILL DEVELOP OVER NORTHERN UTAH BY SUNDAY
GRADUALLY PINNING DEEP MOISTURE SOUTH OF THE AREA INTO EARLY NEXT
WEEK. REMNANT LOW LEVEL MOISTURE WILL RETAIN A THREAT OF TERRAIN
BASED CONVECTION THROUGH THAT TIME BUT SIGNIFICANCE WILL TREND
MORE TOWARDS RUN OF THE MILL AIRMASS SHOWERS AND STORMS OVER THE
TERRAIN ACROSS THE SOUTH.
GLOBAL MODELS A BIT BETTER ALIGNED FOR THE MIDWEEK PERIOD
REGARDING A CONTINUED DRY WESTERLY FLOW OVER THE AREA. HAVE
TRENDED MID AND LATTER PERIODS TOWARDS A DRIER SOLUTION DUE TO
THIS.
&&
.AVIATION...SOUTH WINDS LOOK TO PREVAIL THROUGH THE EVENING HOURS AT
KSLC. THUNDERSTORM POTENTIAL LOOKS TO INCREASE SUBSTANTIALLY BY 04Z
WITH GUSTY ERRATIC WINDS AND A 30 PERCENT CHANCE FOR MVFR VIS.
THUNDERSTORMS WILL LIKELY LINGER INTO THE OVERNIGHT HOURS BEFORE
DIMINISHING LATE.
&&
.FIRE WEATHER...STORMS WILL CONTINUE TO DEVELOP THROUGH THIS
EVENING...WITH POTENTIAL FOR DEVELOPMENT STATEWIDE. WITH DEEP
MOISTURE...THE MAJORITY OF STORMS WILL BE ACCOMPANIED BY WETTING
RAIN. MOISTURE WILL REMAIN IN PLACE TOMORROW...WITH STORMS
DEVELOPING STATEWIDE.
DRIER AIR WILL BEGIN TO MOVE INTO THE STATE SUNDAY...LIMITING
STORM ACTIVITY.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
FOR UTZ008-010-012-013-016-019>021-517-518.
WY...NONE.
&&
PUBLIC...ROGOWSKI/MERRILL
FIRE WEATHER...HOSENFELD
AVIATION...SEAMAN
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Aug 31, 5:40 PM MDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 540 PM MDT FRI AUG 31 2012 UTZ001>016-019>021-517-518-WYZ021-011300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 540 PM MDT FRI AUG 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE NIGHT...MAINLY ACROSS WESTERN AND NORTHERN UTAH. PRIMARY THREATS INCLUDE CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAINFALL AND LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE DEEP LAYER MOISTURE WILL REMAIN ACROSS THE OUTLOOK AREA THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL FORM AGAIN DURING THE AFTERNOON AND EVENING HOURS SATURDAY...WITH THE POTENTIAL FOR STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAIN ACROSS CENTRAL AND SOUTHERN UTAH DURING THE AFTERNOON. A GRADUAL DRYING TREND WILL BEGIN ACROSS NORTHWEST UTAH SUNDAY... THEN SPREAD SOUTH AND EAST EARLY NEXT WEEK. MOISTURE WILL REMAIN ACROSS THE SOUTHERN THIRD OF UTAH EARLY NEXT WEEK....FUELING ADDITIONAL SHOWER AND THUNDERSTORMS ACTIVITY. SOME MOISTURE WILL WORK NORTH MIDWEEK...RESULTING IN ISOLATED THUNDERSTORMS OVER NORTHERN UTAH AND SOUTHWEST WYOMING AND SCATTERED STORMS ACROSS THE SOUTHERN AND CENTRAL PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Local storm report, Aug 31, 8:40 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
840 PM MDT FRI AUG 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST WENDOVER 40.75N 114.02W
08/31/2012 M61 MPH TOOELE UT MESONET
WENDOVER PEAK - 5087 FT
0820 PM TSTM WND GST SALDURO 40.52N 113.75W
08/31/2012 M58 MPH TOOELE UT MESONET
NORTH SALT FLATS - 4218 FT
&&
ROGOWSKIThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:47 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 58 min |
| Aug 31, 9:40 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Tooele, Weber | 35 min |
| Aug 31, 10:20 PM MDT | Special Weather Statement | SLC | Cache, Davis, Morgan, Rich, Weber | 70 min |
| Sep 1, 11:04 AM MDT | Special Weather Statement | SLC | Millard | 56 min |
| Sep 1, 12:01 PM MDT | Special Weather Statement | SLC | Millard | 59 min |
| Sep 1, 12:40 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Millard | 50 min |
| Sep 1, 1:19 PM MDT | Special Weather Statement | SLC | 41 min | |
| Sep 1, 1:32 PM MDT | Special Weather Statement | SLC | Juab | 43 min |
| Sep 1, 1:34 PM MDT | Flash Flood Warning | SLC | Juab, Millard | 4 hr |
| Sep 1, 1:46 PM MDT | Severe Thunderstorm Warning | SLC | Millard | 32 min |
| Sep 1, 1:47 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Sanpete, Utah | 43 min |
| Sep 1, 2:05 PM MDT | Special Weather Statement | SLC | Emery | 40 min |
| Sep 1, 2:34 PM MDT | Special Weather Statement | SLC | Utah | 56 min |
| Sep 1, 2:38 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 37 min |
| Sep 1, 3:01 PM MDT | Flash Flood Warning | SLC | Carbon, Emery | 3 hr |
| Sep 1, 3:17 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 58 min |
| Sep 1, 4:16 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 59 min |
| Sep 1, 4:42 PM MDT | Special Weather Statement | SLC | Weber | 48 min |
| Sep 1, 5:10 PM MDT | Special Weather Statement | SLC | Weber | 20 min |
| Sep 1, 5:26 PM MDT | Special Weather Statement | SLC | Davis | 49 min |
| Sep 1, 5:33 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 57 min |
| Sep 1, 5:40 PM MDT | Severe Thunderstorm Warning | SLC | Davis | 30 min |
| Sep 1, 5:52 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Summit, Weber | 38 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.